# SDR G60A031

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 2730 · Elevator Control System
- Part: Latches
- Part number: H21881
- Condition: Sheared
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TRANSIT WALK AROUND, FOUND INBOARD DETACHABLE ELEVATOR IN DETACHED POSITION.  LATCH PINS FOUND SHEARED.  REMOVED AND REPLACED LEFT DETACHABLE ELEVATOR LATCHES, TWO P/N H2188-1, AND INSTALLED ALL REQUIRED FASTENERS.  RELATCHED ELEVATOR AND CHECKED FOR PROPER MOVEMENT PER MM 27-30-03.  REPAIR APPROVED BY MDC, REF FORM 8110-3, 4/5/99, BURCH, DN-DERY-605071-NM.  PERMANENT REPAIR REQUIRED WITHIN 4800 FLT HOURS OR NEXT C-CHECK, REF EO 99-2740-007.  (M)
